MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY 1800

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY 1800
Model Number ADVIA CHEMISTRY 1800
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Falsley elevated concentrated carbon dioxide (co2_c) results were obtained on two patient samples on an advia chemsitry 1800 instrument.The discordant results were not reported to the physician(s).The samples were reprocessed on the original instrument and one of these samples was reprocessed on an alternate instrument.The lower repeat results were considered correct and were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the different co2_c results.
 
Additional Manufacturer Narrative
A united states customer contacted a siemens customer care center (ccc) and reported that falsely elevated concentrated carbon dioxide (co2_c) results were obtained on two patient samples on an advia chemistry 1800 instrument.All quality controls (qc's) were within range on the day of testing.The customer service engineer (cse) was dispatched to the customer's site.The cse inspected the system and found nozzle #2 on the dilution reaction tray wash unit (dwud) was clogged.The cse removed, cleaned, and flushed nozzle assembly.Additionally, as a proactive measure, the cse cleaned and tested all the dwud nozzles and lines and tested for any restrictions; the cse did not find any.Then, the cse performed a wash, and the instrument ran without any issue.The calibrations and qc were run, which passed.The customer placed 10 patient samples and ran replicates for co2_c, and no issues/errors were observed.All tests were within specifications.Siemens further investigated the issue and determined that potential cause of the different co2_c results was instrument related.The instrument is performing according to specifications.No further evaluation of the device is required.

Brand Name
ADVIA CHEMISTRY 1800
Common Device Name
ADVIA CHEMISTRY 1800
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo, 196 - 8558
JA   196 -8558
Manufacturer Contact
christina lam
511 benedict avenue
tarrytown, NY 10591
1942550090
MDR Report Key15190224
Report Number2432235-2022-00217
Device Sequence Number5566262
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public00630414534794
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY 1800
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown